Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Hummus causes upset stomache

Premium Questions

Dr.   Sunil MD

can drinking ensure cause upset stomach ... View answer

Answered by : Dr. Sunil ( Gastroenterologist)
Dr.    Prof. Kunal Saha MD

Which iron supplement is least likely to cause stomach upset? ... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)
Dr. Ivo Ditah MD

Can antibiotic eyedrops cause stomach upset for a person with IBS? ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr.   Bonnie Berger-Durnbaugh MD

Can irbesartan cause bad taste in mouth that last all day and also upset stomach? ... View answer

Answered by : Dr. Bonnie Berger-Durnbaugh ( General & Family Physician)
Dr. Deepika Patil MD

I have had an upset, rumbling stomach for 3 days. What might be causing this? ... View answer

Answered by : Dr. Deepika Patil ( General Surgeon)

Public Forum Discussions

Dr. AJEET SINGH MD

I have been looking online to see if Tylenol causes other people acid reflux issues, but from all I see it just says it is a good alternative to NSAID s. For me, it causes stomach upset and... View answer

Answered by : Dr. AJEET SINGH ( General & Family Physician)
Dr.  Pratap VGM MD

sivistatin? for high cholesterol. Apparently the Sivistantin? can cause this sometimes? She has some other symptoms also, upset stomach, bloating... Caused by bile in stomach? ... View answer

Answered by : Dr. Pratap VGM ( Diabetologist)
Dr. Rakhi Tayal MD

my query is that i want to know - does idli and coriander cause acidity? and do these foods upset the stomach? ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. T Chandrakant MD

my father is 81 years old and he had had an upset stomach we are thinking something we both ate. he ... and has not eaten anymore. What could be the cause for his weakness? ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Polash Sannigrahi MD

Hi, I have a ball feeling in the bottom of my stomach and I have had gas alot. Everytime I eat my stomach gets upset. I feel movement sometimes but I m not sure what the situation is. I have a 1 year... View answer

Answered by : Dr. Polash Sannigrahi ( General & Family Physician)

Mobile Questions and Answers

Dr.  T Chandrakant MD

Hi. zzzquil contains Diphenhydramine mainly for its anti-allergic properties. Yes, it can cause stomach upset. If you have started this for the first time , then this possibly might have caused...

Dr. Het Ram Bishnoi MD

Hello, Thanks for the query to H.C.M. Forum. Hyper acidity, tension , stress, fried food, greasy food, caffeine , overeating are the main reasons of stomach pain . Good luck. Dr.HET

Dr. Prathap MD

also called gastric ulcer, causes: infection: H pylori infection. Drugs: NSAIDs( pain killers- ibuprofen,diclofenac or naproxen), aspirin, steroids. Others: use of alcohol, smoking, irregular eating habits, spicy...